MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ5; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ5; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 201103015
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the box trial will not screw into the femur.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ5
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7313407
Report Number1818910-2018-54539
Device Sequence Number19201359
Product Code LXH
UDI-Device Identifier10603295081364
UDI-Public10603295081364
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103015
Device Lot NumberSO2002038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/13/2018
04/26/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date04/09/2018
05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1